# SDR DALA2024041204364

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 85,654 hours, 30,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 LH SIDE STA 1640 LOWER I/B HOLE HAS (2) CRACK INDICATIONS AT 3 O'CLOCK AND AT 9' O'CLOCK POSITIONS FACING AFT. CORRECTIVE ACTION: REF ERA 616273-14AD. (0288780)
